Discussions that mention provera

Allergies board


rush_rulz - "are you sure it's sinuses and not colds your catching? Have you been to an ENT?"

I don't have any sinus symptoms unless I eat dairy. :) It's all shortness of breath.

USCGirl - "I'm sure it's possible, especially if your symptoms have started or worsened since beginning birth control. It could be due to either active or inactive ingredients that are in the pill. You might want to try discussing with your doctor and seeing if you can switch to a different pill to see if that helps."

And this is where another question comes in. I've been on so many different types of hormonal birth control (4 different types of pills, the Depo Provera injection and currently the Nuva Ring) and the symptoms seem to have varied some (maybe dependent on dosages?)

I guess I was just wondering if anyone has/had experienced such a thing and if stopping the birth control allowed them to possibly eat/experience an offending allergen again without a reaction.

I'm sick of people thinking I'm a picky eater because of choice. No one seems to understand that if I get even the tiniest amount of gluten (a crumb from a crouton in a salad! or any soy sauce which contains a little wheat) I'm having difficulty breathing for the next week to week and a half.

Just looking for a ray of hope ;)

PS - thanks for responding! :)